Just received current levels back. On 125mcg I was 1.61 TSH. Had palpitations, dropped down to 100mcg, and now I'm 3.55 TSH (0.34-4.5), T3 2.4 (2.3-4.2 range), and T41.0 (0.7-1.8). My cholesterol is 202 (HDL 101, LDL 92). My RBC's are low-level range. Any ideas? My dr hasn't called me back. I'm very disappointed in both primary and endo right now. I went to the hospital and signed for a copy of this lab as he didn't return my call yesterday, and today is his day off.
Sometimes it takes your body a little time I think to catch up and react to the change in medication dosage, so maybe it will settle in time. Having said that I personally fluctuate every few weeks. But it looks like your creeping back a bit hypo with a TSH of 3.55, and your T4 is at the low end too. What are your symptoms like now you have dropped your med dosage? Are you still getting palpitations?
Last Sat I did, but that seems to have calmed down, I think. My reg dr was thinking of trying 112mcg, but I don't know when this will happen. It's very frustrating as I really need to push both docs to get answers or something done. It took me 3 months to have the surgery from when the heart went AFIB! Anyway, I'm tired, the back of my head is getting a tad itchy again, skin dry, and my hair is disgustingly limp and no wheres as thick as it used to be. I've never had a lot of body hair, but my eyebrows are very narrow and thin. My nails became more peelier since the decrease. That had improved on the 125mcg. I can't lose a bit of weight and have a hard time not gaining more, and I exercise 10 hours a week! Eat well, and take care of 2 kids and house to boot. My periods were 2 x a month on 100mcg B4, regularw/125, and a tad early this month (2 days) and extremely heavy, which has been a problem since surgery.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.